International Journal of Scientific and Research Publications

IJSRP, Volume 7, Issue 12, December 2017 Edition [ISSN 2250-3153]


Characteristics of Fuzzy Domination Number In Fuzzy Digraphs
      G.Nirmala, M.Sheela
Abstract: The purpose of this paper is to introduce the concept of fuzzy in-dominating set ,fuzzy out-dominating set ,fuzzy characteristic function of fuzzy digraph .The theorems based on fuzzy kernel ,fuzzy absorbant ,fuzzy characteristic function are proved.

Reference this Research Paper (copy & paste below code):

G.Nirmala, M.Sheela (2017); Characteristics of Fuzzy Domination Number In Fuzzy Digraphs; Int J Sci Res Publ 7(12) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-1217.php?rp=P727014
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.